Communications in Mathematical Physics

The monodromy rings of a class of self-energy graphs

G. Ponzano, T. Regge, E. R. Speer, and M. J. Westwater

Full-text: Open access

Article information

Source
Comm. Math. Phys., Volume 15, Number 2 (1969), 83-132.

Dates
First available in Project Euclid: 23 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.cmp/1103841904

Mathematical Reviews number (MathSciNet)
MR0253661

Zentralblatt MATH identifier
0197.26204

Subjects
Primary: 81.32
Secondary: 32.00

Citation

Ponzano, G.; Regge, T.; Speer, E. R.; Westwater, M. J. The monodromy rings of a class of self-energy graphs. Comm. Math. Phys. 15 (1969), no. 2, 83--132. https://projecteuclid.org/euclid.cmp/1103841904


Export citation